# SDR USAASB99133

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Cover
- Part number: 6990285
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1475 - ON CLIMB-OUT FROM CLT, AT APPROXIMATELY 10,000 FT, THE CREW UNABLE TO PRESSURIZE THE AIRCRAFT AND A LOUD AIR NOISE WAS HEARD COMING FROM THE FORWARD MAIN ENTRY DOOR.  DECISION WAS MADE TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD MAIN ENTRY DOOR UPPER HINGE COVER BROKEN WHICH WOULD NOT ALLOW THE DOOR HINGE TO SEAT PROPERLY IN POSITION.  REMOVED AND REPLACED BROKEN HINGE COVER. DOOR OPERATIONAL CHECK NORMAL.  PRESSURIZATION CHECK OF AIRCRAFT GOOD.  (M)
